iwillgetbetter2 - Viewing Profile: Topics - Depersonalization Community

Jump to content


Please Read the Community Forum Guidelines Before Posting.


iwillgetbetter2

Member Since 22 Jul 2011
Offline Last Active Sep 14 2020 09:25 AM
-----

Topics I've Started

Blue field entoptic phenomenon

28 March 2012 - 04:28 AM

anyone more than me who have this?

I think its my worst symptom, even worse than dr maybe.
Its impossible to ignore, wherever i look i see small white light dots flying around.

At first i only saw it when looking at they sky but now i see it on my computer and on white walls and pretty much everywhere

why is it getting worse?

what is this? is there anyway to make it go away?

Would really like to talk to someone.
plz

Seeing things when looking at the sky

08 March 2012 - 09:50 AM

when i look at the sky or a white wall even my computer screen there are dots flying all over the place. its impossible to ignore.
I'm really worried about my vision. Its like small flashes and black dots that flying around everywhere. Especially when i stare at the sky for a long time i almost loose my vision completely.

sorry for the bad english.

does anyone know what it is?

waking up in the middle of the night

21 February 2012 - 05:44 AM

Hey! I'm feeling better but some weeks are a bit hard.
Sometimes i wake up in the middle in the night with a really scary feeling it feels like I'm floating in my bed and my mind is screaming at me, i also see geometrical shapes and colors and the walls seems like they breath.
this is a really horrible feeling, feels like I'm going completely crazy or schizo.

anyone ever felt like this?
would be really nice to hear from you.

Love

Visualsymptoms worse after SSRI

28 December 2011 - 06:57 AM

ive been on fluoxetin for about 3 weeks now and my visual symptoms have gotten much worse, especially the whitesnow.
anyone else that got worse from an ssri?

dont know what to do cuz the fluoxetin really helps my dp but my vison gets fucked up

any advice?

what to do when its just gets worse

24 November 2011 - 02:27 PM

Dont no what do anymore, my dp and dr gets worse every day.

got my first afterimages last week nad my visual snow is also getting alot worse.
feels like im walking around in a dream, im so far away from everthing:/
i also have anxiety pretty much all the time.

my doctor thinks i should start taking antidepressant. i rellay want to be anxiety free and calm but im afraid that i will be feeling more spaced out and far away.

any tips?

i had this for 8 months no and i have no hope at all anymore.